MathSciNet Relay Station
MathSciNet bibliographic data
MR1327243 (96e:93071) 93E20 (49J55)
Haussmann, Ulrich G.; Suo, Wulin Singular optimal stochastic controls. I. Existence. SIAM J. Control Optim. 33 (1995), no. 3, 916–936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement